# SDR ASAA2020062963846

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,845 hours, 15,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON RECALL. GROUNDED - YES. BITE CHECK OF NR 2 ZONE TEMP CONTROLLER SHOWS FAULT ON FLT DECK TRIM VALVE, VERIFY STEP PASSES. PERFORMED FIM 21-62 TASK 842 AND PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE 1 & 2 IAW FIM 21-62 TASK 801. UNABLE TO FIND FAULT AFTER BITE 1 & 2 TEST. GROUND VERIFICATION COMPLETE.
